# SDR UIEA2025091101180

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 62,708 hours, 11,587 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0703H
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC DRIVE 1 ILLUMINATED ON EICAS.  REMOVED AND REPLACED #1 IDG PER AMM 24-11-01. OPS/LEAK CHECK GOOD. MESSAGE CLEARED. )
